# SDR SWIA2020020748335

- Difficulty date: January 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FLOOR ANGLE SUPPORT BELOW FLOOR AT FS 280.00 BETWEEN STRG 25R AND 25L HAS CORROSION IN MULTIPLE LOCATIONS. (MARKED)   (C-CHECK) RO 2/05/2020   BLENDED OUT CORROSION ON SUPPORT ANGLE, ORIGINAL PART THICKNESS = .050",MATERIAL REMOVED .012",MATERIAL REMAINING = .038", ALLOWABLE BLEND DEPTH = 10% OR .005", PART IS "OUT OF ALLOWABLE LIMITS",REPLACED SUPPORT ANGLE WITH NEW ANGLE PN CC670-34256-3.REF CRJ-700 SRM.
